# SDR RAIA990413

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 950
- System (JASC): 3425 · Integrated Flight System
- Part: Hsi
- Part number: 7002493902
- Condition: Failed
- Location: Right
- Part time: 13,230 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7410 - STL - FIRST OFFICERS HSI FLAGGED.  MAINTENANCE REPLACED HSI INDIATOR.  (M)
